# SDR FDKA200706317

- Difficulty date: June 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,405 hours, 14,806 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 14531653001
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT PRE-COOLER FORWARD MOUNT ANGLE IS CRACKED AT THE TOP RIVET.  REMOVED AND REPLACED DAMAGED PART.
